# SDR SWAA2024070900662

- Difficulty date: June 12, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT UNDERLYING STRUCTURE OF EXISTING FLIGHT DECK FLOOR WEB AT STA 260; RBL 4 ADJACENT TO PRODUCTION FASTENER HOLE. CRACK FOUND AT UNDERLYING STRUCTURE OF EXISTING FLIGHT DECK FLOOR WEB REPAIR. ESR #9349<[01] ACCOMPLISHED EA 24-153-01612;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
